# SDR USAA20101230SB209

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE FOUND SEATS 20, 21, 22, & 23 ABC EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY M1197 AND BATTERY PACK.  THE EMERGENCY LIGHTS OPERATIONALLY CHECKS OK.
